# SDR SWIA201232354

- Difficulty date: December 10, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 37,104 hours, 53,778 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING INITIAL DESCENT WITH PACKS ON AUTO/LOW TORQUE TO 20% STARTED SMELLING A BURNING DUST SMELL (NOT POPCORN) PUT BLEEDS TO LOW, KEPT PACKS ON LOW AND SMELL SEEMED TO GO AWAY.  FA THEN CALLED BECAUSE THE BATHROOM FIRE ALARM WAS GOING OFF, NO INDICATION/EVIDENCE OF A FIRE WAS FOUND.  FIRE ALARM STOPPED GOING OFF SHORTLY AFTER.  (FLT 5458)  RAN PACKS FROM BOTH LT & RT BLEED SOURCES AT VARIOUS ENGINE SETTINGS, AND RAN PACKS AT VARIOUS SETTINGS.  UNABLE TO DUPLICATE SMELL OR ALARM IN LAV.  ALL SYSTEMS CHECK GOOD AT THIS TIME.
